# SDR FDEA201011304518

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 114521011
- Condition: Corroded
- Location: Bs 1140-1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE CUSP WEB BETWEEN FR 1140 &FR 1160 HAS CORROSION ON UPPER SURFACE REMOVED CORROSION IAW 51-10-02 SHEAR WEB AND WEB OUT OF LIMITS IAW SRM 53-40-13   FIG-101, DETAIL III. INSTALLED NEW SHEAR WEB AND WEB ON TRAVLERS T10/858934 AND T10/858933. REINSTALLED ANGLE IAW SRM 51-40-02.  MAJOR REPAIR.
